American journal of kidney diseases : the official journal of the National Kidney Foundation · 1994
Acute muscular paralysis in an adult with subclinical Bartter's syndrome associated with gentamicin administration.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Shiah C J, Tsai D M, Liao S T, Siauw C P, Lee L S
Аннотация
We report an adult case of asymptomatic Bartter's syndrome with the first presentation of hypokalemic paralysis triggered by gentamicin injection. Marked hypokalemia and hypomagnesemia associated with excessive kaliuresis and magnesiuria were found. Plasma renin activity and aldosterone concentration were high, but blood pressure was normal. Renal biopsy revealed hypercellularity of the renin-producing cell of the juxtaglomerular apparatus. Muscular paralysis subsided after potassium chloride supplementation. Hypokalemia was corrected with potassium and magnesium supplements and the use of diclofenac. To the best of our knowledge, there have been no reports of muscular paralysis associated with gentamicin in Bartter's syndrome.